Health knowledge made personal
Join this community!
› Share page:

what does it mean when you been on birth control for 6 months and you been experiencing spotting and bleeding and the bleeding a


Posted by mya134

 
Answers (1)
Sort by: Newest first | Oldest first
In one of those situations that I cannot explain, we ask women to adjust to their birth control pills rather than the other way around.  That means that we accept (or rather ask you to accept) spotting for the first several months as your hormones get adjusted to the pills.  However, if the spotting continues, it very well could be due to an imbalance of the estrogen & progesterone components of your birth control pill.  Depending upon your age and when you started the birth control pill, we might even worry about uterine cancer.  Best to chat with the physician who prescribed you your birth control pills.  Good luck.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: